# SDR IPXA11570319

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 21,657 hours, 13,742 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Barrier
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RIGID CARGO BARRIER CORRODED.    REPAIRED RIGID BARRIER IAW EO B757-5310-44996-A.
